# SDR SWAA021485

- Difficulty date: July 5, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 65,036 hours, 70,972 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6546423261
- Part serial: BN125
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND NR 3 LT L/E SLAT DELAMINATED ON UPPER INBD SURFACE.  REMOVED AND REPLACED NR 3 LT L/E SLAT PER MM.
